# SDR CALA2025062605910

- Difficulty date: June 24, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 70,841 hours, 21,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY CHARGER M737 FAILS TEST.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY M737 AND OPS CHECK GOOD REF B757 AMM 33-51-07.
